# SDR JGVR20201001004

- Difficulty date: October 1, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 12,165 hours, 7,993 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED ONE CORRODED AREA ON RT WING AFT SPAR, LOCATED IN RT MLG WHEEL WELL AT WS 30.  PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION.  CLEANED, TREATED, AND PRIMED REPAIR AREA, PER TEXTRON FIELD REPAIR.
